# SDR HEEA075581

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- Aircraft time: 12,954 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106200
- Part serial: X12866
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TRANSMIT AT THE RIGHT FREQUENCY. PERFORMED PRELIMINARY INSPECTION.  ADJUSTED FREQUENCY, PULSE WIDTH AND POWER.  ALIGNED PRESELECTOR AND IF.  REPAIRED.  ALSO REPLACED BAD V301 PHOTOCELL.  UNIT BENCH CHECK GOOD.
